# SDR ABXA20230814165

- Difficulty date: July 8, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N750AX
- Make and model: Boeing 767232
- Aircraft serial: 22227
- Aircraft time: 92,919 hours, 41,920 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Doubler
- Part number: 311T154010
- Condition: Gouged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C1 MAINTENANCE CHECK AT HAECO AMERICAS, DURING C1 MAINTENANCE CHECK AT HAECO AMERICAS, MAINTENANCE REPORTED WORN AND GOUGE DAMAGE ON #1 PYLON INBD. CUT OUT (INTERNAL DOUBLER 311T1540-10) AT PANEL 436AR. DAMAGE WAS BLENDED WITH MINIMUM REMAINING MATERIAL OF 0.022 AND 0.023 FROM INITIAL THICKNESS OF 0.080 INCHES. AT THE WIDTH OF THE DAMAGE IS APPROXIMATELY 10 %. THE BLEND IS BEYOND LIMITS PER 767-200 SRM 54-51-01 ALD1, FIGURE 1, DETAIL III OF 10%. REPAIRED PER ABX-REA-5430-65087-00
